A Kuratowski-Mrówka type characterization of fibrewise compactness


  • Clara M. Neira U. Universidad Nacional de Colombia




Fibrewise compactness, Kuratowski-Mrówka characterization, Tied filter, Tied ultrafilter


In this paper a Kuratowski-Mrówka type characterization of fibrewisecompact topological spaces is presented.


Download data is not yet available.

Author Biography

Clara M. Neira U., Universidad Nacional de Colombia

Facultad de Ciencias, Departamento de Matemáticas, Carrera 30 # 45–03, Bogotá, Colombia


J. Adámek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories. The Joy of Cats, Wiley & Sons, 1990.

N. Bourbaki, General Topology, Addison Wesley, 1966.

D. Buhagiar, The category MAP, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science, 34 (2001), 1–19.

E. Cech, Topological spaces, John Wiley and Sons, 1966.

M. M. Clementino, On categorical notions of compact objects, Appl. Cat. Struct. 4 (1996), 15–29. http://dx.doi.org/10.1007/BF00124111

M. M. Clementino, E. Giuli and W. Tholen, Topology in a category: compactness, Portugal. Math. 53 (1996), 397–433.

A. Dold, Fibrewise topology, by I. M. James. Book reviews, Bulletin (New Series) of the American Mathematical Society, 24 No. 1 (Jan., 1991), pp. 246–248.

H. Herrlich, G. Salicrup and G. E. Strecker, Factorizations, denseness, separation and relatively compact objects, Topology Appl. 27 (1987), 157–169. http://dx.doi.org/10.1016/0166-8641(87)90102-7

I. M. James, Fibrewise Topology, Cambridge University Press, 1989. http://dx.doi.org/10.1017/CBO9780511896835

E. G. Manes, Compact, Hausdorff objects, Gen. Topology Appl. 4 (1974), 341–360. http://dx.doi.org/10.1016/0016-660X(74)90011-7

G. Richter, Exponentiability for maps means fibrewise core-compactness, J. Pure Appl. Algebra 187 (2004), 295–303. p://dx.doi.org/10.1016/S0022-4049(03)00128-2

S. Willard, General Topology, Addison-Wesley Publishing Company, 1970.


How to Cite

C. M. Neira U., “A Kuratowski-Mrówka type characterization of fibrewise compactness”, Appl. Gen. Topol., vol. 12, no. 1, pp. 41–47, Apr. 2011.



Regular Articles